# SDR IPXA2024060413462

- Difficulty date: May 4, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- Aircraft time: 57,468 hours, 8,961 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Clutch
- Part number: UNKNOWN
- Condition: Worn
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SUPPLEMENTAL SDR**FAULT - FOUND THE #1 LEFT MAIN ENTRY DOOR INTERNAL HANDLE COLLAR - CLUTCH WORN.REPLACED L1 ENTRY DOOR INTERNAL HANDLE COLLAR CLUTCH I.A.W. AMM TASK 52-11-13-004-001 REV.110 AND AMM TASK 52-11-13-404-017 REV.110
